Editorial Department of Journal of Communications and Networks - Joint resource allocation and computation offloading in mobile edge computing for SDN based wireless networks

Author(s): Nahida Kiran ; Chunyu Pan ; Sihua Wang ; Changchuan Yin
Publisher: Editorial Department of Journal of Communications and Networks
Volume: PP
Page(s): 1 - 11
ISSN (Electronic): 1976-5541
ISSN (Paper): 1229-2370
DOI: 10.1109/JCN.2019.000046
Regular:

The rapid growth of the internet usage and the distributed computing resources of edge devices create a necessity to have a reasonable controller to ensure efficient utilization of distributed... View More

Advertisement